# SDR UALA2009092803050

- Difficulty date: September 25, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 62,800 hours, 23,490 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Burned
- Location: Bs 233
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIVET HAS BURNT EDGE ON LEFT SIDE OF FUSELAGE AT APPROX STATION 233 AND APPROX 35 INCHES BELOW AOA SENSOR.  MAJOR REPAIR ACCOMPLISHED PER MM.  REPLACED FASTENER.
